# SDR AALA2020012879024

- Difficulty date: January 26, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 65,940 hours, 16,458 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: CAR3017
- Part serial: D14960
- Condition: Faulted
- Location: Aflots
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON T/O ROLL FULL POWER (REDUCED AT 62) AT 90KTS GOT A LT ENG RED EICAS AND LIGHT ABORTED T/O AS THROTTLES CAME BACK LIGHTS AND HORN WENT OUT. ACCOMPLISHED FIM, GVI, AND POWER RUNS, NO DEFECTS FOUND. R & R NR 1 AFOLTS CARD M10224. OPS CHECKED GOOD IAW AMM 26-10-01.
